Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

UTI, pain in legs, vagina, burning sensation. On cipro, macrobid, flagyl. Help?

Hi, I have recently had a uti and my family Dr. Put me on cipro for 5 days and a yeast pill everyday also.. well did not clear up then she gave me macrobid for 7 days with one yeast pill with higher dosage of 150 mg. Well still did not feel right so she sent mu urine to the lab to check. Came back no uti. So she gave me flagyl 500 mg. For 7 days. Well my vagina has some pain and causing my legs to ache next to my vagina I have no discharge no ordor no iching. Just burn when I pee against my skin.
Mon, 15 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
Thanks for the query to H.C.M. Forum.
Urine analysis conformed that there is no urinary tract infection.
No fungal infection.
This is the case of burning sensation of urine.
Hot urine is due to fever and tension.
Plenty of liquid ( water & juice ) will cure you.
Alternatively you can get alkalizer syrup (liquid).
Hope you will get complete relief with these measures.
Good luck.
Dr. HET
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello , My name is Michelle, Im from Canada ,2 and a half years ago I was hospitalized with Diverticulitis, have not had much trouble with it until...

Recent questions on  Fungal infection

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...